Jump to ContentJump to Main Navigation
Show Summary Details
More options …

The B.E. Journal of Theoretical Economics

Editor-in-Chief: Schipper, Burkhard

Ed. by Fong, Yuk-fai / Peeters, Ronald / Puzzello , Daniela / Rivas, Javier / Wenzelburger, Jan

IMPACT FACTOR 2018: 0.173
5-year IMPACT FACTOR: 0.248

CiteScore 2018: 0.24

SCImago Journal Rank (SJR) 2018: 0.163
Source Normalized Impact per Paper (SNIP) 2018: 0.186

Mathematical Citation Quotient (MCQ) 2018: 0.08

See all formats and pricing
More options …

Equilibrium Departures from Common Knowledge in Games with Non-Additive Expected Utility

Sujoy Mukerji / Hyun Song Shin
Published Online: 2002-06-17 | DOI: https://doi.org/10.2202/1534-5963.1011

This paper concerns the interpretation of equilibrium in non-additive beliefs in two-player normal form games. We argue that such equilibria involve beliefs and actions which are consistent with a lack of common knowledge of the game. Our argument rests on representation results which show that different notions of equilibrium in games with non-additive beliefs may be reinterpreted as equilibrium in associated games of incomplete information with additive (Bayesian) beliefs where common knowledge of the (original) game does not apply. The representation results show one way of comparing and understanding the various notions of equilibrium, for games with non-additive beliefs, advanced in the literature.

Keywords: Ambiguity; capacities; Choquet integral; common belief

About the article

Published Online: 2002-06-17

Citation Information: Advances in Theoretical Economics, Volume 2, Issue 1, ISSN (Online) 1534-5963, DOI: https://doi.org/10.2202/1534-5963.1011.

Export Citation

©2011 Walter de Gruyter GmbH & Co. KG, Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Roman Kozhan
SSRN Electronic Journal, 2010
Roman Kozhan
International Journal of Game Theory, 2011, Volume 40, Number 2, Page 215

Comments (0)

Please log in or register to comment.
Log in